Lisa's Fiber Creations

This is me. I've included my family, my art and friends, people and places to visit. You can Join My trading postal art group by clicking on an Art4Mail button where ever you see one. come join the fun, join the journey, I can assure you it will be fun and rewarding. Smile everyday, kiss someone one on the cheek, pass on nice compliments to others and you will reap the rewards of giving joy to others. Hugs to all who read this and May my Lord and Savior Jesus Christ Bless you.
Lisa Maria Alff

Saturday, March 31, 2012

Sewing can be dangerous


I was sewing on Nicki Lee's UTS DYB trying to "git er done" and decided it was bed time. For the past month or so I have been losing my balance and getting dizzy so when i put this on the top of the book shelf somehow i managed to fall and when I realized what had happened I was laying on my back with all of the shelves pinning me to the floor. Ted insisted i go to ER and the ambulance took me and thank goodness everything was okay. Just the shiner and a few minor cuts and bruises. Well I am getting tired so I am signing off again. yes I will be talking to my doctor on the 6th. They have had to put me on new blood pressure pills and now cholesteral meds. Don't laugh at my Picture i just woke up when he took this pic. Aren't I gorgeous?????? LOL

10 comments:

Bear said...

That sure is a shiner to end all shiners girl. Please take more care and maybe see r earlier
love n hugs always bear xoxoxooxoxo

Judy said...

O Lisa, bless your heart. Thou shalt keep thy feet planted firmly on the ground. :) I'm so glad you weren't more badly hurt. Please take special care and feel better soon. I love you, girl. oxo Judy

Nicki Lee said...

Oh poor Lisa! I'm so sorry this happened to you...I'll certainly have a story about my UTS blocks when they get home. Please take care of yourself...

Big hugs!

Cathy K said...

Well, take care, dear heart! Dizziness, even when caused by meda, is no laughing matter. Wishing you a speedy recovery and SAFE SEWING in the future! gentle hugs, Cathy

Nicki Lee said...

Oh poor Lisa! I'm so sorry this happened to you - OUCH! I certainly will have more of a story behind my UTS blocks now. Take care of yourself!

Hugs!
Nicki Lee

Judy said...

I'm so sorry this happened to you Lisa. Gosh you've been "in the wars lately!" Thinking of you.
Judy

Carla said...

Holy crap I'm not laughing I'm getting chills. Thank goodness you weren't hurt worse but you definitely need to check out the dizziness.
Take it easy from now.

kerrykatiecakeskeb43 said...

OMG Lisa! You poor thing! It sounds like your meds are too strong or something - like maybe your blood pressure is too low now or something. Get yourself in to the doctor and get fixed up girl!!

Anonymous said...

Lisa, sorry this happened to you. Hope you and your doctor can get things back to level for you. xo
Suzanne

NEEDLEWINGS said...

Oh my goodness, girl !!!! Bad enough, but glad it wasn't worse! Hope the problem gets ironed out with your new medications.

Bet you wish that you could say that you got that shiner at a mad fabric sale! It would have been worth the fight. LOL

I am off to a retreat in a few hours, I will try to help you with your blog when I get back. I am not sure, but perhaps you used a new template.